# SDR 9JLA2018012612583

- Difficulty date: October 24, 2017
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 3,055 hours, 1,939 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: CB02701
- Part serial: 3410
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  THE FLIGHT CREW REPORTED THAT THEY LOST THE NR 2 AC ALTERNATOR. THE SYSTEM WAS SECURED AND THE FLIGHT CONTINUED.  TROUBLESHOT AND DETERMINED THAT THE NR 2 AC ALTERNATOR GCU HAD FAILED . THE GCU WAS REPLACED.  RETURNED TO SERVICE.
